On regular three-color coloring
Doklady Akademii Nauk, Tome 163 (1965) no. 3, pp. 569-572
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_3_a7,
author = {\`E. A. Loginov},
title = {On regular three-color coloring},
journal = {Doklady Akademii Nauk},
pages = {569--572},
year = {1965},
volume = {163},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_3_a7/}
}
È. A. Loginov. On regular three-color coloring. Doklady Akademii Nauk, Tome 163 (1965) no. 3, pp. 569-572. http://geodesic.mathdoc.fr/item/DAN_1965_163_3_a7/